# SDR C8GA20040014

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 53,022 hours, 37,740 cycles
- Engine: Pwa JT8D*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 8297
- Condition: Defective
- Location: Cargo Bay
- Part time: 5,520 hours, 3,452 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 707 FROM KPHX TO KMCI. DURING CRUISE, THE LOWER AFT CARGO FIRE WARNING CAME ON. FOLLOW ALL CCIA AOM ABNORMAL PROCEDURES, CONTACTED ATC AND DECLARED AN EMERGENCY. THE AIRCRAFT DIVERTED TO KGCK AND LANDED WITHOUT INCIDENT. UPON LANDING, THE AIRCRAFT WAS THEN INSPECTED AND DEFERRED THE AFT CARGO COMPARTMENT FIRE DETECTION UNDER MEL 26-19.  AIRCRAFT RETURNED TO SERVICE. CLEARED MEL 26-19 BY REPLACING THE LOWER AFT CARGO SMOKE DETECTOR IAW SECURAPLANE ST3000 MANUAL WITH NO MALFUNCTION FOUND. AIRCRAFT RETURNED TO SERVICE.
